# SDR GAIA98106

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Chord
- Part number: 652298771
- Condition: Corrosion
- Location: Lt Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING ITEM WAS INITIAL LEVEL 2 CORROSION FOUND DURING A HEAVY C-CHECK.  LEFT STABILIZER, UPPER TRAILING EDGE CHORD HAS SEVERAL AREAS OF CORROSION.  REMOVED DAMAGED T/E UPPER CHORD, PER 727 SRM 51-30-2.  (M)
